# SDR FDEA202009212393

- Difficulty date: September 21, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63099
- Aircraft time: 3,435 hours, 1,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 453T165429
- Condition: Gouged
- Location: Bs 1208-1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CEILING SUPPORT CHANNEL IS GOUGED AND HAS BARE METAL.  ACCOMPLISHED REPAIR OF AFT CARGO DOOR CEILING SUPPORT CHANNEL, IAW FEDEX EA H-5320-T0356964, P1.
